# SDR FDEA201202280691

- Difficulty date: February 28, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 19,439 hours, 10,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53612214200
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SUPPORT STRUCTURE AT ABOUT FR12, Y730 FOUND CORRODED.  CORROSION REMOVED IAW SRM 51-74-10, REV 21.  MATERIAL REMOVED 0.057", ORIGINAL MATERIAL THICKNESS 0.071", MATERIAL REMAIN 0.014" AND FOUND OUT OF LIMITS IAW SRM 53-10-16, FIG 102, REV 21.  FLOOR SUPPORT R & R IAW SRM 51-40-21, REV 21.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
